Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 0.967 5-Year IF: 1.301 SJR: 0.531 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $208.00 Volume 8, 2018 Issue 2

DOI: 10.1615/Int.J.UncertaintyQuantification.v8.i2

Table of Contents:

INTERVAL-VALUED COMPLEX FUZZY SOFT SET AND ITS APPLICATION
Ganeshsree Selvachandran, Prem Kumar Singh
pages 101-117
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020362
A PARTIAL LEAST-SQUARES PATH MODEL FOR MULTIATTRIBUTE DECISION-MAKING UNDER FUZZY ENVIRONMENT
Xiaohong Chen, Hui Li, Chunqiao Tan
pages 123-141
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020755
UTILIZING ADJOINT-BASED ERROR ESTIMATES FOR SURROGATE MODELS TO ACCURATELY PREDICT PROBABILITIES OF EVENTS
Troy Butler, Timothy Wildey
pages 143-159
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020911
A NOVEL HYBRID APPROACH FOR SIMPLIFIED NEUTROSOPHIC DECISION-MAKING WITH COMPLETELY UNKNOWN WEIGHT INFORMATION
Gökçe Dilek Küçük, Ridvan Şahin
pages 161-173
DOI: 10.1615/Int.J.UncertaintyQuantification.2018021164
FAST AND FLEXIBLE UNCERTAINTY QUANTIFICATION THROUGH A DATA-DRIVEN SURROGATE MODEL
Felix Dietrich, Florian Künzner, Tobias Neckel, Gerta Köster, Hans-Joachim Bungartz
pages 175-192
DOI: 10.1615/Int.J.UncertaintyQuantification.2018021975